# SDR 9602329851

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47708
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR TAILCONE HANDLE AND THAT THE TAILCONE DID NOT DROP.  ALSO, FOUND WORN BEARING PLATES AND GUIDE PINS.  REPLACED THE PLATES, PINS, AND UPPER RIGHT LATCH.  RERIGGED THE SYSTEM PER EO 5350-01049.  CHECKED OK.
